Isotropic Flow of Homeomorphisms on S^d with Respect to the Metric H^{(d+2)/2}

Fang, Shizan and Zhang, Tusheng (2006) Isotropic Flow of Homeomorphisms on S^d with Respect to the Metric H^{(d+2)/2}. [MIMS Preprint]

[img] PDF
psrr13-2005.pdf

Download (194kB)

Abstract

In this work, we shall deal with the critical Sobolev isotropic Brownian flows on the sphere S^d. Based on previous works by O. Raimond and LeJan-Raimond (see Ann. Inst. H. Poincare, 35 (1999), p. 313-354 and Ann. of Prob., 30 (2002), p. 826-873), we prove that the associated flow is a flow of homeomorphisms.

Item Type: MIMS Preprint
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 60 Probability theory and stochastic processes
Depositing User: Dr Peter Neal
Date Deposited: 05 Apr 2006
Last Modified: 08 Nov 2017 18:18
URI: http://eprints.maths.manchester.ac.uk/id/eprint/206

Actions (login required)

View Item View Item